Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 195 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

12
Branch-depth: Generalizing tree-depth of graphs

DeVos, Matt; Kwon, O-joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

13
Periodic minimal surfaces embedded in R-3 derived from the singly periodic Scherk minimal surface

Morabito, Filipporesearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.22, no.1, pp.1850075, 2020-02

14
Comparison of climatic factors on mosquito abundance at US Army Garrison Humphreys, Republic of Korea

Hwang, Myung-Jae; Kim, Heung-Chul; Klein, Terry A.; Chong, Sung-Tae; Sim, Kisung; Chung, Yeonseungresearcher; Cheong, Hae-Kwan, PLOS ONE, v.15, no.10, 2020-10

15
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

16
Temporal Trend of Aedes albopictus in Local Urban Parks of the Republic of Korea

Hwang, Myung-Jae; Kim, Jong-Hun; Kim, Heung-Chul; Kim, Myung Soon; Klein, Terry A; Choi, Juhwa; Sim, Kisung; Chung, Yeonseungresearcher; Joshi, Yadav Prasad; Cheong, Hae-Kwan, JOURNAL OF MEDICAL ENTOMOLOGY, v.57, no.4, pp.1082 - 1089, 2020-07

17
CONVEX PROJECTIVE GENERALIZED DEHN FILLING

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marquis, Ludovic, ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, v.53, no.1, pp.217 - 266, 2020-02

18
FLAG BOTT MANIFOLDS OF GENERAL LIE TYPE AND THEIR EQUIVARIANT COHOMOLOGY RINGS

Kaji, Shizuo; Kuroki, Shintaro; Lee, Eunjeong; Suh, Dong Youpresearcher, HOMOLOGY HOMOTOPY AND APPLICATIONS, v.22, no.1, pp.375 - 390, 2020-01

19
Stochastic geometry analysis of the correlation between consecutive packet transmissions in WLAN

Oh, Youngrock; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.293, no.1, pp.213 - 235, 2020-10

20
Large Cliques in Hypergraphs with Forbidden Substructures

Holmsen, Andreas F.researcher, COMBINATORICA, v.40, no.4, pp.527 - 537, 2020-08

rss_1.0 rss_2.0 atom_1.0